# SDR USAA2010090991969

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 22,330 hours, 8,030 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327006
- Part serial: 735
- Condition: Defective
- Location: Nlg Steering
- Part time: 15,916 hours, 6,023 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 685 PHX-EWR - RTO - CREW ABORTED TAKEOFF AT APPROX 90 KTS AIRCRAFT AGGRESSIVELY YAWED TO THE LEFT.  ALL ENGINE PARAMETERS WERE NORMAL.  NO BRAKE OR STEERING ISSUES DURING ABORT OR TAXI IN & ALL BRAKE TEMPS INDICATED NORMAL.  NO WIND SHEAR OR GUST REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING SERVO CONTROL 6GC IAW AIRBUS MAINTENANCE MANUAL 32-51-51.  ALSO REPLACED THE BRAKE STEERING CONTROL UNIT.
